A man aged 35 years with a history of Evan's syndrome presented to the clinic with jaundice and shortness of breath, with further testing indicating a relapse of his previously well-controlled condition, for which he was taking ciclosporin. This followed shortly after he had started taking orlistat to prevent weight gain from a course of steroids, and once the orlistat was stopped, his platelets began to rise. The patient required 4 months of steroid treatment before his platelet levels finally stabilised and he could be put back on his regular medicine regime.
Statistics from Altmetric.com
Contributors JT treated the patient and suggested that IE write the case report. IE did the literature review and wrote the report, and JT provided editing and comments.
Competing interests None declared.
Patient consent Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.